MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CENTRAL VENOUS CATHETER

BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CENTRAL VENOUS CATHETER
Model Number 7711800
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One of the devices has been returned to the manufacturer for evaluation.The devices for the other two malfunctions were not returned; therefore, they are inconclusive for having a defective component.He investigation for the malfunction with the returned device is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 7711800 central venous catheter allegedly had defective components.This information was received from various sources.The malfunctions involved patients without consequence.Two malfunctions involved a patient that was a (b)(6) year old female weighing (b)(6) kgs.The third malfunction involved a (b)(6) year old female weighing (b)(6) kgs.
 
Additional Manufacturer Narrative
Of the 3 devices, 2 lot numbers were provided, and lot history reviews were performed.Of the 3 reported malfunctions, defective component were confirmed for 2 devices.1 sample was sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Of the 3 devices, the product catalog number of 1 device was updated to unknown.A root cause has not been determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 7711800.Central venous catheter allegedly had defective components.These reports were received from various sources.All three events had no reported patient injury.The malfunctions involved patients without consequence.Three patients age ranged from 17-44 years, females, and weight ranged from 37-102 kgs.

Brand Name
S/L PERC 8FR 65D
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822398
Report Number3006260740-2019-02167
Device Sequence Number19589914
Product Code LJS
UDI-Device Identifier00801741036743
UDI-Public(01)00801741036743
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711800
Device Catalogue Number7711800
Device Lot NumberREDN2519, UNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1